# SDR DALA2017010500084

- Difficulty date: January 4, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 41,044 hours, 29,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN RIGHT CUSP WEB IS CORRODED AT STA 825-830 RBL 59. MARKED. BLENDED CORROSION ON CUSP WEB AT STA 825-830 RBL 59. NOMINAL=.020 REMAINING=.014 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-55 FIG 101. REPAIRED DAMAGED AREA ON CUSP WEB IAW SRM 53-00-55 REPAIR 4.
